MathSciNet Relay Station
MathSciNet bibliographic data
MR2735818 35L77 (35B40 37L30 74H40 74K20)
Sugitani, Yousuke; Kawashima, Shuichi Decay estimates of solutions to a semilinear dissipative plate equation. J. Hyperbolic Differ. Equ. 7 (2010), no. 3, 471–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement